# SDR DL72S972155

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.0625 INCH CRACK AT RT VERT TORQUE BOX WEB LWR LIGHTING HOLE AT STA 1223 RT.  REPAIR PER MM 53-11-0.
